Valaciclovir Sandoz

Valaciclovir Sandoz Overdosage

valaciclovir

Manufacturer:

Sandoz

Distributor:

Zuellig
Full Prescribing Info
Overdosage
Symptoms and Signs: Acute renal failure and neurological symptoms, including confusion, hallucinations, agitation, decreased consciousness and coma, have been reported in patients receiving overdoses of valaciclovir. Nausea and vomiting may also occur. Caution is required to prevent inadvertent overdosing. Many of the reported cases involved renally impaired and elderly patients receiving repeated overdoses, due to lack of appropriate dosage reduction.
Treatment: Patients should be observed closely for signs of toxicity. Haemodialysis significantly enhances the removal of aciclovir from the blood and may, therefore, be considered a management option in the event of symptomatic overdose.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in